MAUDE Adverse Event Report: PRYTIME MEDIAL DEVICES, INC. REBOA CATHETER CONVENIENCE KIT; Catheter introducer kit

PRYTIME MEDIAL DEVICES, INC. REBOA CATHETER CONVENIENCE KIT; Catheter introducer kit
Catalog Number KT1835C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 01/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Prytime is filing this report in an abundance of caution due to the presence of an introducer sheath, which may have contributed to the development of a pseudoaneurysm.The introducer sheath is manufactured and labeled by the oem and included in prytime's convenience kit.This case involved an 83-year-old patient who was presented to the facility after being involved in a head on motor vehicle crash.The patient sustained fractures in all four extremities and was a transient responder to one unit of blood.In addition, the patient was a breast cancer survivor with bad lymphedema.Percutaneous access was gained at the left common femoral artery (cfa) and the reboa balloon catheter was placed.There were no issues encountered with the use of the catheter and sheath during the reboa procedure.A ct revealed the patient had a severe splenic laceration requiring the removal of the spleen.Once the surgical procedure was completed, the catheter was removed without issue and the sheath remained.The patient was transferred to icu and placed on a low dose of levophed and vasopressin with stable hemoglobin.The patient's lactate remained elevated.The following day, a pseudoaneurysm was noted at the sheath insertion site.Care was later withdrawn due to the severe nature of the patient's motor vehicle collision injuries in accordance with the family's wishes.Upon investigation of this incident, the presence of the introducer sheath within the bloodstream could not be ruled out as a potential contributor to the development of the pseudoaneurysm.Overall, there was no confirmed deficiency with the prytime product exhibited in this case.There was no reported or alleged failure of the kit components, the kit, or its labeling.

Brand Name
REBOA CATHETER CONVENIENCE KIT
Common Device Name
Catheter introducer kit
Manufacturer (Section D)
PRYTIME MEDIAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer (Section G)
PRYTIME MEDICAL DEVICES, INC.
12 upper balcones rd
boerne TX 78006
Manufacturer Contact
brian young
12 upper balcones rd
boerne, TX 78006
MDR Report Key18673152
Report Number3026788751-2024-00003
Device Sequence Number17990917
Product Code OFC
UDI-Device Identifier00863092000101
UDI-Public863092000101
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberKT1835C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Initial Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown